# SDR UPS00233612

- Difficulty date: July 26, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, RIGHT WING UPPER STR 17 OUTSIDE OF RIB AT WS 304 IS CRACKED.  REMOVED CRACK STRINGER SECTION.  FABRICATED AND INSTALLED NEW SECTION, ALL WORK DONE IAW SRM 57-10-4, 51-20-1, 51-30-2.
